American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] I. P. Shestakov and A. I. Kornev. On the radical of a free Malcev algebra. Proc. Amer. Math. Soc. 140 (2012) 3049-3054.
Abstract, references, and article information   
View Article: PDF

[2] Paul Boddington and Dmitriy Rumynin. On Curtis' theorem about finite octonionic loops. Proc. Amer. Math. Soc. 135 (2007) 1651-1657. MR 2286072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ivan P. Shestakov. Moufang loops and alternative algebras. Proc. Amer. Math. Soc. 132 (2004) 313-316. MR 2022350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. C. López-Díaz and Ivan P. Shestakov. Representations of exceptional simple alternative superalgebras of characteristic 3. Trans. Amer. Math. Soc. 354 (2002) 2745-2758. MR 1895201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Babikov. Isotopy and identities in alternative algebras. Proc. Amer. Math. Soc. 125 (1997) 1571-1575. MR 1376749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edgar G. Goodaire and César Polcino Milies. Finite subloops of units in an alternative loop ring. Proc. Amer. Math. Soc. 124 (1996) 995-1002. MR 1350945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edgar G. Goodaire. The radical of a modular alternative loop algebra . Proc. Amer. Math. Soc. 123 (1995) 3289-3299. MR 1283551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Borut Zalar. On Hilbert spaces with unital multiplication . Proc. Amer. Math. Soc. 123 (1995) 1497-1501. MR 1233986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Essannouni and A. Kaidi. Goldie's theorem for alternative rings . Proc. Amer. Math. Soc. 121 (1994) 39-45. MR 1181162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Holger P. Petersson. Composition algebras over algebraic curves of genus zero . Trans. Amer. Math. Soc. 337 (1993) 473-493. MR 1108613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edgar G. Goodaire and César Polcino Milies. Torsion units in alternative loop rings . Proc. Amer. Math. Soc. 107 (1989) 7-15. MR 953005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Irvin R. Hentzel and Harry F. Smith. Derivation alternator rings with idempotent . Trans. Amer. Math. Soc. 258 (1980) 245-256. MR 554331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Holger P. Petersson. The isotopy problem for Jordan matrix algebras . Trans. Amer. Math. Soc. 244 (1978) 185-197. MR 506615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Rich. The prime radical in alternative rings . Proc. Amer. Math. Soc. 56 (1976) 11-15. MR 0419547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harry F. Smith. The Wedderburn principal theorem for generalized alternative algebras. I . Trans. Amer. Math. Soc. 212 (1975) 139-148. MR 0376796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Erwin Kleinfeld. A generalization of commutative and alternative rings. IV . Proc. Amer. Math. Soc. 46 (1974) 21-23. MR 0424889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. J. Rodabaugh. On generalizing alternative rings . Proc. Amer. Math. Soc. 46 (1974) 157-163. MR 0349786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ernest L. Stitzinger. Standard and alternative algebras with completely reducible derivation algebras . Proc. Amer. Math. Soc. 43 (1974) 57-62. MR 0332914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Irvin Roy Hentzel. Alternative rings without nilpotent elements . Proc. Amer. Math. Soc. 42 (1974) 373-376. MR 0327858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Harry F. Smith. Prime generalized alternative rings $I$ with nontrivial idempotent . Proc. Amer. Math. Soc. 39 (1973) 242-246. MR 0313348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. C. Brown. A Wedderburn theorem for alternative algebras with identity over commutative rings . Trans. Amer. Math. Soc. 182 (1973) 145-158. MR 0325722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1